# SDR ASAA12511519

- Difficulty date: May 6, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,409 hours, 6,492 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Indication
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHES ON RESET.  ACFT GROUNDED. RAN RT PACK FOR 30 MIN, PACK LIGHT WOULD NOT COME ON. PERFORMED FIM TASK 21-62-00-810-801 PACK TEMP CONTROL BITE TEST.  NO DEFECTS FOUND.  PERFORMED FIM TASK 21-55, TASK 804.  NO DEFECTS FOUND.  NO HISTORY PAST 30 DAYS.
